MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA KANGAROO; PUMP, INFUSION, ENTERAL

NELLCOR PURITAN BENNETT MEXICO SA KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 776150
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 10-may-2017.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The initial reporter states the feeding sets are leaking from the valve towards the filling chamber.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the defect and root cause analysis.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the enteral feeding sets are leaking from the valve towards the filling chamber.
 
Additional Manufacturer Narrative
Corrected information: no eval explain code.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6556898
Report Number1282497-2017-05126
Device Sequence Number97940
Product Code LZH
UDI-Device Identifier20884521022123
UDI-Public20884521022123
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2020
Device Model Number776150
Device Catalogue Number776150
Device Lot Number162810191
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer04/13/2017
04/13/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date08/22/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1